Orbits of the Weyl group and a theorem of DeConcini and Procesi
Compositio Mathematica, Volume 60 (1986) no. 1, p. 45-52
@article{CM_1986__60_1_45_0,
     author = {Carrell, James},
     title = {Orbits of the Weyl group and a theorem of DeConcini and Procesi},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {1},
     year = {1986},
     pages = {45-52},
     zbl = {0613.20029},
     mrnumber = {867955},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_1_45_0}
}
Carrell, James B. Orbits of the Weyl group and a theorem of DeConcini and Procesi. Compositio Mathematica, Volume 60 (1986) no. 1, pp. 45-52. http://www.numdam.org/item/CM_1986__60_1_45_0/

[ACL] E. Akyildiz, J.B. Carrell and D.I. Lieberman: Zeros of holomorphic vector fields on singular varieties and intersection rings of Schubert varieties. Compositio Math. 57 (1986) 237-248. | Numdam | MR 827353 | Zbl 0613.14035

[BK] W. Borho and H. Kraft: Über Bahnen und deren Deformation bei linearen Aktionen reduktiver Gruppen. Comment. Math. Helvetici 54 (1979) 62-104. | MR 522032 | Zbl 0395.14013

[BS] W.M. Beynon and N. Spaltenstein: Green functions of finite Chevalley groups of type E ( n = 6, 7, 8), preprint. | Zbl 0539.20025

[C] J.B. Carrell: Vector fields and the cohomology of G/B, Mainfolds and Lie groups. Papers in honor of Y. Matsushima. Progress in Mathematics, Vol. 14 Birkhauser, Boston (1981). | MR 642851 | Zbl 0482.57017

[C-L1] J.B. Carrell and D.I. Lieberman: Holomorphic vector fields and compact Kaehler manifolds. Invent. Math. 21 (1973) 303-309. | MR 326010 | Zbl 0253.32017

[C-L] J.B. Carrell and D.I. Lieberman: Vector fields and Chern numbers. Math. A nn . 225 (1977) 263-273. | MR 435456 | Zbl 0365.32020

[CS] J.B. Carrell and A.J. Sommese: Some topological aspects of C *-actions on compact Kaehler manifolds. Comment. Math. Helv. 54 (1979) 567-587. | MR 552677 | Zbl 0466.32015

[DP] C. Deconcini and C. Procesi: Symmetric functions, conjugacy classes, and the flag variety. Invent. Math., 64 (1981) 203-219. | MR 629470 | Zbl 0475.14041

[Hu] J. Humphreys: Linear algebraic groups. Springer Verlag, Berlin and New York (1975). | MR 396773 | Zbl 0325.20039

[Ko] B. Kostant: Lie group representations on polynomial rings. A mer. J. Math. 85 (1963) 327-404. | MR 158024 | Zbl 0124.26802

[Kr] H. Kraft: Conjugacy classes and Weyl group representations; Tableaux de Young et foncteurs de Schur en algebre et geometrie (Conference international, Torun Pologne 1980). Asterisque 87-88 (1981) 195-205. | MR 646820 | Zbl 0489.17002

[KP] H. Kraft and C. Procesi: Closures of conjugacy classes of matrices are normal. Invent. Math. 53 (1979) 227-247. | MR 549399 | Zbl 0434.14026

[Sp] N. Spaltenstein: The fixed point set of a unipotent transformation on the flag manifold. Nederl. Akad. Wetensch. Proc. Ser. A. 79 (1976) 452-456. | MR 485901 | Zbl 0343.20029

[Spr] T.A. Springer: A construction of representations of Weyl groups. Invent. Math. 44 (1978) 279-293. | MR 491988 | Zbl 0376.17002

[Ta] T. Tanisaki: Defining ideals of the closures of the conjugacy classes and representations of the Weyl groups. Tohuku Math. J. 34 (1982) 575-585. | MR 685425 | Zbl 0544.14030